Indian Journal of Urology
CASE REPORT
Year
: 2022  |  Volume : 38  |  Issue : 4  |  Page : 307--308

Development of phimosis as an adverse drug reaction to capecitabine with irinotecan


Priyeshkumar Patel1, Nagendra Nath Mishra1, Taral Patel2 
1 Consultant Urologist, Shree Krishna Hospital, Bhaikaka University, Karamsad, Gujarat, India
2 Department of Paediatrics, M K Shah Medical College, Ahmedabad, Gujarat, India

Correspondence Address:
Priyeshkumar Patel
Consultant Urologist, Shree Krishna Hospital, Bhaikaka University, Karamsad, Gujarat
India

We present a case of a 32-year-old male who developed capecitabine-induced phimosis which resolved spontaneously without the need for circumcision within a few days of discontinuation of chemotherapy. The patient was on capecitabine with irinotecan chemotherapy for peritoneal metastasis from adenocarcinoma of the lower esophagus. A detailed literature review showed a few case reports with penile and scrotal erythema, ulceration, and swelling along with hand-foot syndrome, but none reported the occurrence of phimosis with spontaneous resolution.


How to cite this article:
Patel P, Mishra NN, Patel T. Development of phimosis as an adverse drug reaction to capecitabine with irinotecan.Indian J Urol 2022;38:307-308


How to cite this URL:
Patel P, Mishra NN, Patel T. Development of phimosis as an adverse drug reaction to capecitabine with irinotecan. Indian J Urol [serial online] 2022 [cited 2023 Jan 27 ];38:307-308
Available from: https://www.indianjurol.com/article.asp?issn=0970-1591;year=2022;volume=38;issue=4;spage=307;epage=308;aulast=Patel;type=0